Volume 16, 2012
Special Issue: Spring School Mons Random differential equations and Gaussian fields
Page(s) 479 - 526
Published online 08 November 2012
  1. F. Baudoin, An introduction to the geometry of stochastic lows. Imperial Press College, London (2004).
  2. J. Bertoin, Sur une intégrale pour les processus à α-variation bornée. Ann. Probab. 17 (1999) 1521–1535. [CrossRef] [MathSciNet]
  3. K.-T. Chen, Integration of paths, geometric invariants and a generalized Baker-Hausdorff formula. Ann. Math. 65 (1957) 163–178. [CrossRef] [MathSciNet]
  4. K.-T. Chen, Integration of paths; a faithful representation of paths by non-commutative formal power series. Trans. Amer. Math Soc. 89 (1958) 395-407. [MathSciNet]
  5. K.-T. Chen, Integration of paths, Bull. Amer. Math. Soc. 83 (1977) 831–879. [CrossRef] [MathSciNet]
  6. Z. Ciesielski, G. Kerkyacharian and B. Roynette, Quelques espaces fonctionnels associés à des processus gaussiens. Studia Math. 107 (1993) 171–204. [MathSciNet]
  7. L. Coutin and Z. Qian, Stochastic analysis, rough path analysis and fractional Brownian motions. Probab. Theory Related Fields 122 (2002) 108–140. [CrossRef] [MathSciNet]
  8. L. Coutin and N. Victoir, Enhanced Gaussian processes and applications. ESAIM Probab. Stat. 13 (2009) 247–260. [CrossRef] [EDP Sciences] [MathSciNet]
  9. A.M. Davie, Differential equations driven by rough paths : an approach via discrete approximation. Appl. Math. Res. Express. AMRX 2 (2007) abm009, 40.
  10. A.M. Davie, Uniqueness of solutions of stochastic differential equations. Int. Math. Res. Not. IMRN 24 (2007) rnm124, 26.
  11. H. Doss, Liens entre équations différentielles stochastiques et ordinaires. Ann. Inst. Henri Poincaré Sect. B (N.S.) 13 (1977) 99–125.
  12. D. Feyel and A. de La Pradelle, Curvilinear integrals along enriched paths. Electron. J. Probab. 11 (2006) 860–892 (electronic). [CrossRef] [MathSciNet]
  13. P. Friz and N. Victoir, Multidimensional Stochastic Processes as Rough Paths. Theory and Applications. Cambridge University Press (2008).
  14. P. Friz and N. Victoir, Differential equations driven by Gaussian signals. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010) 369–413. [CrossRef] [MathSciNet]
  15. M. Gubinelli, Controlling rough paths. J. Funct. Anal. 216 (2004) 86–140. [CrossRef] [MathSciNet]
  16. Y. Hu and D. Nualart, Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689–2718. [CrossRef] [MathSciNet]
  17. Y. Inahama and H. Kawabi, Asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths. J. Funct. Anal. 243 (2007) 270–322. [CrossRef] [MathSciNet]
  18. A. Lejay, An introduction to rough paths. Séminaire de probabilités, XXXVII 1832 (2003) 1–59. [CrossRef]
  19. A. Lejay, Yet another introduction to rough paths. Séminaire de Probabilités, Lect. Notes in Maths XLII (2009) 1–101. [CrossRef]
  20. A. Lejay, On rough differential equations. Electron. J. Probab. 14 (2009) 341–364. [CrossRef] [MathSciNet]
  21. T. Lyons, Differential equations driven by rough signals. I. An extension of an inequality of L.C. Young. Math. Res. Lett. 1 (1994) 451–464. [CrossRef] [MathSciNet]
  22. T.J. Lyons, Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14 (1998) 215–310. [CrossRef] [MathSciNet]
  23. T. Lyons and Zhongmin Qian, System control and rough paths. Oxford Mathematical Monographs. Oxford University Press, Oxford, Oxford Science Publications (2002).
  24. T. Lyons, M. Caruana and T. Lévy, Differential equations driven by rough paths Ecole d’été de probabilités de Saint-Flour XXXIV (2004), Lectures Notes in Math 1908. J. Picard Ed., Springer, Berlin (2007).
  25. I. Nourdin, A simple theory for the study of SDEs driven by a fractional Brownian motion, in dimension one, in Séminaire de probabilités XLI, Lecture Notes in Math. 1934. Springer, Berlin (2008) 181–197.
  26. D. Nualart and A. Răşcanu, Differential equations driven by fractional Brownian motion. Collect. Math. 53 (2002) 55–81. [MathSciNet]
  27. S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integrals and derivatives. Gordon and Breach Science Publishers, Yverdon (1993). Theory and applications, Edited and with a foreword by S.M. Nikolski Ed., Translated from the 1987 Russian original, Revised by the authors.
  28. E.M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series 30. Princeton University Press, Princeton, N.J. (1970).
  29. H. Sussmann, On the gap between deterministic and stochastic ordinary differential equations. Ann. Probab. 6 (1978) 19–41. [CrossRef] [MathSciNet]
  30. A. Tychonoff, Ein Fixpunktsatz. Math. Ann. 111 (1935) 767–776. [CrossRef] [MathSciNet]
  31. L.C. Young, An inequality of the Hölder type, connected with Stieltjes integration. Acta Math. 67 (1936) 251–282. [CrossRef] [MathSciNet]
  32. M. Zähle, On the link between fractional and stochastic calculus, in Stochastic dynamics, Bremen (1997), Springer, New York (1999) 305–325.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.